×

Due semplici limitazioni nel campo complesso delle funzioni associate ai polinomi di Tchebychef-Hermite e del termine complementare della loro rappresentazione asintotica. (Italian) Zbl 0036.04103

PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Cfr.E. Kamke: Differentialgleichungen. Lösungsmethoden und Lösungen. (2. Auflage, 1943), p. 401
[2] G. Szegö: Orthogonal Polynomials, Am. Math. Soc, Colloquium Publications, 23 (New York, 1939), p. 102 · JFM 65.0278.03
[3] G. Sansone: Sviluppi in serie di funzioni ortogonali (2) ediz., Bologna, 1946), p. 293. · Zbl 0060.17704
[4] Cfr.U. Kowallik: Entwicklung einer willkürlichen Funktion nach Hermiteschen Orthogonalfunktionen. Math. Zeitschr., 31 (1930) (pp. 498–518), p. 502. · JFM 56.0947.02
[5] J. V. Uspensky: On the development of arbitrary functions in series ofHermte’s andLaguerre’s Polynomials. Ann. of Math (2), 28 (1927), pp. 593–619. · JFM 53.0270.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.